American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] J. Greenstadt. Variations on variable-metric methods. (With discussion) . Math. Comp. 24 (1970) 1-22. MR 0258248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Donald Goldfarb. A family of variable-metric methods derived by variational means . Math. Comp. 24 (1970) 23-26. MR 0258249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] James W. Daniel. On the approximate minimization of functionals . Math. Comp. 23 (1969) 573-581. MR 0247746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Marcel Meicler. A steepest ascent method for the Chebyshev problem . Math. Comp. 23 (1969) 813-817. MR 0258251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Mohan Lal, Daniel Shanks and John W. Wrench. Corrigenda to: ``The calculation of certain Dirichlet series'' . Math. Comp. 22 (1968) 699. MR 0226827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Yonathan Bard. On a numerical instability of Davidon-like methods . Math. Comp. 22 (1968) 665-666. MR 0232533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] John Greenstadt. On the relative efficiencies of gradient methods . Math. Comp. 21 (1967) 360-367. MR 0223073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Harry H. Denman. Minimax polynomial approximation . Math. Comp. 20 (1966) 257-265. MR 0195235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Richard Steck. A dynamic programming strategy for the two machine problem . Math. Comp. 18 (1964) 285-291. MR 0165666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Donald D. Fisher. Minimum ellipsoids . Math. Comp. 18 (1964) 669-673. MR 0166905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1